# SDR IPXA2025071171812

- Difficulty date: July 4, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 92,723 hours, 21,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH LEFT PACK ON AND ONLY APU PNEUMATICS, STRONG SMELL OF JET FUEL IN  FLIGHT DECK.  PERFORMED 20 MINS OF APU OPERATION BOTH AC NO FUMES EVIDENT I.A.W AMM 21-00-21-102-030 REB 145.00.  TXFRD TO MAINTENIX TASK ID T3F18E006ZXJX FOR DEFECT RECTIFICATION.
